Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 26, NWS Milwaukee, WI

March 21, 2016

NWS Milwaukee, WI issued this small craft advisory at Mar 21, 2016, 3:39 PM CDT. It took effect at Mar 22, 2016, 4:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2016, 3:39 PM CDT (20:39 UTC)
In effect from
Mar 22, 2016, 4:00 AM CDT
Expired
Mar 22, 2016, 3:26 PM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

802 
WHUS73 KMKX 212039
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT MON MAR 21 2016

...GUSTY SOUTHWEST WINDS TUESDAY...

.SOUTHWEST WINDS WILL INCREASE OVERNIGHT WITH GUSTS EXCEEDING 22
KNOTS EARLY TUESDAY MORNING MAINLY SOUTH OF THE NORTH POINT LIGHT.
THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS.
WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON.

LMZ645-646-220445-
/O.NEW.KMKX.SC.Y.0026.160322T0900Z-160322T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 PM CDT MON MAR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT
TUESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY
  TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

* WAVES: 2 TO 4 FEET TUESDAY. HIGHEST WAVES TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
4 follow-up statements
157 
WHUS73 KMKX 220222
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CDT MON MAR 21 2016

...GUSTY SOUTHWEST WINDS TUESDAY...

.SOUTHWEST WINDS WILL INCREASE OVERNIGHT WITH GUSTS EXCEEDING
22 KNOTS EARLY TUESDAY MORNING MAINLY SOUTH OF THE NORTH POINT
LIGHT. THIS IS IN RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE
PLAINS. WINDS WILL DIMINISH FROM NORTH TO SOUTH DURING THE
AFTERNOON.

LMZ645-646-220930-
/O.CON.KMKX.SC.Y.0026.160322T0900Z-160322T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 PM CDT MON MAR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CDT
TUESDAY...

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY 
  TUESDAY MORNING THROUGH TUESDAY AFTERNOON. 

* WAVES: 2 TO 4 FEET TUESDAY. HIGHEST WAVES TOWARD THE OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
812 
WHUS73 KMKX 220918
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT TUE MAR 22 2016

...GUSTY SOUTHWEST WINDS TODAY SOUTH OF NORTH POINT LIGHTHOUSE...
...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING...

.SOUTHWEST WIND GUSTS TO 25 KNOTS ARE EXPECTED INTO THE EARLY
AFTERNOON HOURS SOUTH OF NORTH POINT LIGHTHOUSE. THIS IS IN
RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS WILL
DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON.

A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER
TONIGHT INTO WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES TOWARD
THE REGION.

GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO
THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE
REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH
WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ646-221730-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.NEW.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
418 AM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS INTO EARLY TUESDAY AFTERNOON. WINDS WILL SUBSIDE BY LATER
  THIS AFTERNOON. NORTHEAST TO NORTH WIND GUSTS TO 35 KNOTS ARE
  POSSIBLE THURSDAY INTO THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN WATERS.
  HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO WEDNESDAY
  NIGHT...CONTINUING INTO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ645-221730-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.NEW.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
418 AM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* WINDS: SOUTHWEST INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS INTO EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS
  AFTERNOON. GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE
  POSSIBLE THURSDAY INTO EARLY THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY
  INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ643-644-221730-
/O.NEW.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
418 AM CDT TUE MAR 22 2016

...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

* WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS
  AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. GUSTY
  NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE THURSDAY INTO
  EARLY THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY
  INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
394 
WHUS73 KMKX 221424
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 AM CDT TUE MAR 22 2016

...GUSTY SOUTHWEST WINDS TODAY SOUTH OF NORTH POINT LIGHTHOUSE...
...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING...

.SOUTHWEST WIND GUSTS TO 25 KNOTS ARE EXPECTED INTO THE EARLY
AFTERNOON HOURS SOUTH OF NORTH POINT LIGHTHOUSE. THIS IS IN
RESPONSE TO LOW PRESSURE STRENGTHENING OVER THE PLAINS. WINDS
WILL DIMINISH FROM NORTH TO SOUTH DURING THE AFTERNOON.

A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER
TONIGHT INTO WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES
TOWARD THE REGION.

GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO
THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE
REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH
WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ646-222230-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.CON.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
924 AM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

* WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS INTO EARLY AFTERNOON. WINDS WILL SUBSIDE BY LATER THIS
  AFTERNOON. 

  NORTHEAST TO NORTH WIND GUSTS TO 35 KNOTS ARE POSSIBLE THURSDAY
  INTO THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN 
  WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO 
  WEDNESDAY NIGHT...CONTINUING INTO THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ645-222230-
/O.CON.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
924 AM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO
  EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON.
 
  GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE
  THURSDAY INTO EARLY THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE 
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY 
  INTO THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ643-644-222230-
/O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
924 AM CDT TUE MAR 22 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

* WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS 
  AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON. 

  GUSTY NORTHEAST TO NORTH WINDS TO 35 KNOTS ARE POSSIBLE
  THURSDAY INTO EARLY THURSDAY EVENING.

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE 
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY 
  INTO THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


WWW.WEATHER.GOV/MKX
128 
WHUS73 KMKX 222026
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CDT TUE MAR 22 2016

...GUSTY NORTHEAST WINDS TONIGHT THROUGH WEDNESDAY...
...GALES POSSIBLE THURSDAY INTO THURSDAY EVENING...

A PERIOD OF GUSTY ONSHORE WINDS AND HIGH WAVES ARE POSSIBLE LATER
TONIGHT THROUGH WEDNESDAY NIGHT...AS STRONG LOW PRESSURE MOVES
TOWARD THE REGION.

GUSTY NORTHEAST TO NORTH WINDS WILL VEER NORTHWEST THURSDAY INTO
THURSDAY EVENING...AS STRONG LOW PRESSURE PASSES THROUGH THE
REGION. THIS MAY BRING A PERIOD OF GALE FORCE WIND GUSTS AND HIGH
WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN.

LMZ646-230430-
/O.CAN.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/
/O.CON.KMKX.GL.A.0004.160324T1800Z-160325T0300Z/
WIND POINT WI TO WINTHROP HARBOR IL-
326 PM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO
6 AM CDT THURSDAY. THE CURRENT SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

* WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS INTO EARLY AFTERNOON. WINDS WILL SUBSIDE BY LATER THIS
  AFTERNOON.

* WAVES: 2 TO 4 FEET TODAY...HIGHEST WAVES TOWARD THE OPEN WATERS.
  HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY INTO WEDNESDAY
  NIGHT...CONTINUING INTO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ645-230430-
/O.CAN.KMKX.SC.Y.0026.000000T0000Z-160322T2100Z/
/O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/
/O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
326 PM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO
6 AM CDT THURSDAY. THE CURRENT SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS INTO 
  EARLY THIS AFTERNOON. WINDS WILL WEAKEN BY LATER THIS 
  AFTERNOON. 

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE 
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE 
  WEDNESDAY INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

LMZ643-644-230430-
/O.NEW.KMKX.SC.Y.0027.160323T0600Z-160324T1100Z/
/O.CON.KMKX.GL.A.0004.160324T1100Z-160325T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 PM CDT TUE MAR 22 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 6 AM CDT
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO
6 AM CDT THURSDAY. 

* WINDS: SOUTH TO SOUTHWEST 10 TO 20 KNOTS INTO EARLY THIS
  AFTERNOON. WINDS WILL WEAKEN BY LATER THIS AFTERNOON.

* WAVES: 2 TO 4 FEET TODAY...WITH THE HIGHEST WAVES TOWARD THE
  OPEN WATERS. HIGH WAVES OF 5 TO 8 FEET ARE POSSIBLE WEDNESDAY
  INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

JTS

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 3:27 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 21, 3:27 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CDT MON MAR 21 2016

.TONIGHT AND TUESDAY... FORECAST CONFIDENCE HIGH.

SHORTWAVE ENERGY WILL RIDE OVER A MID LEVEL RIDGE IN THE NORTHERN
PLAINS TONIGHT. A WSW LOW LEVEL JET WILL NOSE INTO SOUTHERN WI LATE
THIS EVENING AND EXIT TO OUR SOUTH AS IT VEERS WEST LATE TONIGHT.
ONGOING WARM AIR ADVECTION WILL BRING INCREASING MID LEVEL AND HIGH
CLOUDS TO THE AREA OVERNIGHT THROUGH TUESDAY. I WOULD NOT BE
SURPRISED TO SEE A FEW ELEVATED SHOWERS AND VIRGA GIVEN THE STRONG
FORCING... ALTHOUGH EXPECTING TOO MUCH DRY AIR BELOW MID LEVELS TO
HAVE ANY CHANCE OF RAIN MENTIONED.

AFTER 3 PM WED AFTERNOON... THE RIGHT ENTRANCE REGION OF THE UPPER
JET AND A MID LEVEL SHORTWAVE COME TOGETHER WITH SOME 850-600MB
FRONTOGENESIS TO SUPPORT RAIN DEVELOPING ALONG THE WARM FRONT TOWARD
SHEBOYGAN AND CENTRAL WI. THIS FRONT WILL SLIDE INTO SOUTHERN WI
DURING THE OVERNIGHT HOURS.

TEMPS TONIGHT WILL REMAIN ABOVE FREEZING AND TOMORROW WILL RANGE
FROM THE MID 50S TOWARD SHEBOYGAN TO AROUND 60 IN SOUTHWEST WI.

.TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE IS HIGH.

CONFIDENCE IS HIGH THAT WE WILL GET HIT BY SOME PRECIP. CONFIDENCE
IS MUCH LOWER ON JUST WHERE THE SNOW VS MIX VS RAIN AREAS WILL
BE. AND THAT MIX COULD CONTAIN NOT ONLY RAIN/SNOW...BUT A PERIOD
OF SLEET AND FREEZING RAIN. HERE/S THE MODEL RECAP...THE NAM/GFS
MAINTAIN THEIR NORTHERLY TRACK...PUTTING THE HEAVIEST SNOW BAND
NORTH OF OUR FORECAST AREA...BUT STILL CLIPPING THE AREA FROM
SHEBOYGAN WEST THROUGH MARQUETTE COUNTY. THE SFC LOW WITH THE
NAM/GFS TRACKS ACROSS WAUKEGAN IL. THE ECMWF IS THE SCARY MODEL
FOR SOUTHERN WISCONSIN...IT MAINTAINS THE MUCH MORE SOUTHERN
TRACK. THE EC SFC LOW TRACKS OVER ECNTRL IL. THE DIFFERENCE
BETWEEN THESE MAIN MODELS THIS CLOSE TO THE EVENT IS RATHER
STRIKING. THE GEMNH IS BETWEEN THE GFS/ECMWF. IF THE ECMWF
VERIFIES...ALL OF SOUTHERN WISCONSIN WOULD GET HIT BY MAJOR SNOW
STORM. THE GFS ENSEMBLE MEAN IS A BIT SOUTH OF THE OPERATIONAL
VERSION. THE WEATHER PREDICTION CENTER IS TAKING THE CONSENSUS
ROUTE WITH THE HEAVY SNOW BAND CENTERED ON A LA CROSSE TO
MANITOWOC LINE. WE COULD SEE 8 TO MAYBE 10 INCHES ACROSS OUR NRN
TIER TAPERING TO 3 TO 4 INCHES IN MADISON AND AROUND 2 INCHES IN
MILWAUKEE.

THE PRECIP WILL START AS RAIN TUESDAY NIGHT INTO WEDNESDAY...
BECOMING A WINTRY MIX ACROSS THE FAR NORTH ON WEDNESDAY. THERE IS
A DECENT POOL OF COLD AIR THAT WILL GRADUALLY MOVE SOUTH AND START
THE TRANSITION OVER TO WINTRY PRECIP ACROSS THE NORTH WEDNESDAY
NIGHT. THE ENTIRE AREA SHOULD SEE A PERIOD OF SNOW ON THURSDAY AS
COLDER NORTH TO NORTHEAST WINDS KICK IN. SOME OF THE MODEL
SOUNDINGS SHOW THE POTENTIAL FOR FREEZING RAIN ACROSS THE SOUTH
THURSDAY NIGHT. CONFIDENCE ISN/T HIGH ON THAT RIGHT NOW...BUT IT/S
SOMETHING TO BE PREPARED FOR.

WITHOUT QUESTION THIS IS AN EXCEPTIONALLY COMPLEX STORM DUE TO THE
SPRING SEASON AND THE WIDE MODEL INCONSISTENCIES. DETAILS WILL
MOST CERTAINLY CHANGE GOING FORWARD.

.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

FRIDAY LOOKS DRY AS HIGH PRESSURE DRIFTS ACROSS THE AREA. THERE/S
A CHANCE OF MOSTLY RAIN OVER THE WEEKEND AS A TROUGH OF LOW
PRESSURE DRIFTS ACROSS THE UPPER MIDWEST.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS TODAY THROUGH MIDDAY TUESDAY WITH SCT-BKN MID TO HIGH
CLOUDS VIA WARM ADVECTION. THERE IS STRONG FORCING IN THE MID LEVELS
WHICH MAY LEAD TO ISOLATED VIRGA OVERNIGHT INTO TUESDAY MORNING. NOT
A LOT OF CONFIDENCE IN THIS SCENARIO BUT NOTE THE POSSIBILITY.

A 35-45 KT LLJ WILL VEER FROM MN AND IA
EARLY THIS EVENING THROUGH SRN WI LATE TNT...AND EVENTUALLY ENDING
UP ORIENTED FROM WEST TO EAST ACROSS IL...IN...AND OHIO TUESDAY
MORNING. ADDED LLWS TO TAFS.

CHANCES FOR RAIN INCREASE TOWARD SHEBOYGAN LATE TUESDAY AFTERNOON
AND INCREASE OVERNIGHT NORTH OF I-94.

A WINTER STORM WILL IMPACT WISCONSIN WEDNESDAY NIGHT AND THURSDAY.
EXPECT RAIN AND A WINTRY MIX IN SOUTHERN WI TO CHANGE OVER TO SNOW
ON THUR. THE TRACK IS STILL UNCERTAIN SO EXPECT THE AXIS OF HEAVIEST
SNOW TO SHIFT NORTH OR SOUTH FROM WHAT IS CURRENTLY FORECAST.

&&

.MARINE...

GUSTY SOUTHWEST WIND GUSTS WILL INCREASE TO SMALL CRAFT LEVELS EARLY
TUESDAY FOR THE NEARSHORE WATERS OF SOUTHERN WI AS LOW PRESSURE
APPROACHES FROM THE PLAINS. NORTH POINT LIGHT TO PORT WASHINGTON IS
MARGINAL FOR SMALL CRAFT CONDITIONS SO LEFT IT OUT OF THE HEADLINE.
WINDS WILL DIMINISH FROM NORTH TO SOUTH TUESDAY AFTERNOON AS A COLD
FRONT APPROACHES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/TUESDAY AND AVIATION/MARINE...MRC
TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Mar 21, 3:30 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT MON MAR 21 2016

WIZ046-047-051-052-056>060-062>072-222030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE WISCONSIN RIVER AT PORTAGE IS RECEDING AND SHOULD DROP BELOW
FLOOD STAGE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A WINTER STORM WATCH HAS BEEN ISSUED FOR SHEBOYGAN AND WASHINGTON
COUNTIES...WEST TO SAUK AND MARQUETTE COUNTY. TOTAL ACCUMULATIONS
OF 6 TO 10 INCHES ARE POSSIBLE IN THE WATCH AREA. SNOW
ACCUMULATIONS WILL DIMINISH TO THE SOUTH.

STRONG LOW PRESSURE WILL DEVELOP OVER THE CENTRAL GREAT PLAINS
WEDNESDAY AND THEN LIKELY TRACK JUST SOUTH AND EAST OF WISCONSIN
ON THURSDAY. MIXED PRECIPITATION AND SNOW ACCUMULATION ARE EXPECTED
OVER SOUTHERN WISCONSIN. HOWEVER...THE DETAILS OF THE STORM TRACK
AND EVENTUAL TEMPERATURES WILL CHANGE...AFFECTING THE PLACEMENT OF
SNOW...MIXED PRECIPITATION...AND RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-222030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT MON MAR 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

SOUTHERLY WIND GUSTS MAY APPROACH SMALL CRAFT ADVISORY LEVELS FOR
TUESDAY MORNING.

BRISK EAST TO NORTHEAST WINDS...INCLUDING GALE FORCE WIND GUSTS...AND
HIGH WAVES...WILL BE POSSIBLE FOR WEDNESDAY THROUGH THURSDAY
NIGHT AS STRONG LOW PRESSURE TRACKS JUST SOUTH AND EAST OF
WISCONSIN.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 3:19 PM CDTWinter Storm WatchMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Sauk and 2 more37 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.